Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 767989, 7 pages
http://dx.doi.org/10.1155/2013/767989
Research Article

Multiple Solutions for a Class of Dirichlet Double Eigenvalue Quasilinear Elliptic Systems Involving the ( )-Laplacian Operator

Department of Mathematics, Ayatollah Amoli Branch, Islamic Azad University, P.O. Box 678, Amol, Iran

Received 23 August 2013; Accepted 18 September 2013

Academic Editors: A. Favini and M. Spadini

Copyright © 2013 Armin Hadjian and Saleh Shakeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Armin Hadjian and Saleh Shakeri, “Multiple Solutions for a Class of Dirichlet Double Eigenvalue Quasilinear Elliptic Systems Involving the ()-Laplacian Operator,” The Scientific World Journal, vol. 2013, Article ID 767989, 7 pages, 2013. https://doi.org/10.1155/2013/767989.